Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Cirrhosis, busing pain and bruising in the right hip, one leg longer, on tylenol. Medication?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
Cirrhosis and busing pain in the right hip? female 60 years old has Cirrhosis and lower back problems is the bruising of the right hip (now moving to the left) a problem with the cirrhosis or the lower back. what kind of doctor would be best to look at it. one leg longer than the other also about 1/2 inch. What is your opinion about Tylenol and cirrhosis for pain. What is the best pain medication for cirrhosis patients?
Posted Mon, 30 Apr 2012 in Liver and Gall Bladder
Answered by Dr. Rakhi Tayal 45 minutes later

Thanks for writing to us.

Bruising in the hip region that you have noticed can be due to some bleeding disorder due to improper functioning of liver.
If you remember suffering a trauma in your hip region then it might be due to some bone injury as the length of one leg has become shorter also.
For your problem you should first consult an orthopaedician who after examination will try to find the reason of short leg and the bruise that has appeared. An X-ray of the hip joint will also be helpful.
If no injury is detected then you will have to undergo various tests to rule out bleeding disorders with the help of your GP.
For pain, although all the pain killers have some detrimental effect on the liver functions, still it is best to take the safest of them all- Tylenol when needed.

I hope you have found my answer and recommendations to be both adequate and helpful. Should you have additional questions I am available to address them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor